# SDR FDKA200608209

- Difficulty date: August 16, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 11,987 hours, 11,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744425
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6064 ATL.  CREW REPORTED THE EMERGENCY EXIT LIGHT INOP LT OVERWING.  MAINTENANCE REMOVED AND REPLACED SIGN.
